American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Victor L. Shapiro. Generalized analyticity on the $N$-torus. Proc. Amer. Math. Soc. 141 (2013) 1605-1612.
Abstract, references, and article information
View Article: PDF

[2] T. W. Körner. Measures on independent sets, a quantitative version of Rudin's theorem. Proc. Amer. Math. Soc. 135 (2007) 3823-3832. MR 2341932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Pamela B. Pierce and Daniel Waterman. On the invariance of classes $\Phi BV, \Lambda BV$ under composition. Proc. Amer. Math. Soc. 132 (2004) 755-760. MR 2019952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ferenc Móricz. Ferenc Lukács type theorems in terms of the Abel-Poisson mean of conjugate series. Proc. Amer. Math. Soc. 131 (2003) 1243-1250. MR 1948116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mónika Bagota and Ferenc Móricz. A Fejér type theorem to determine jumps in terms of the Abel-Poisson mean of double Fourier series. Proc. Amer. Math. Soc. 130 (2002) 2617-2623. MR 1900869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Thomas Vils Pedersen. Holomorphic perturbation of Fourier coefficients. Proc. Amer. Math. Soc. 129 (2001) 1365-1366. MR 1814161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Pamela B. Pierce and Daniel Waterman. Bounded variation in the mean. Proc. Amer. Math. Soc. 128 (2000) 2593-2596. MR 1670415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chang-Pao Chen and Xin-Rong Huang. Weighted integrability of double trigonometric series. Proc. Amer. Math. Soc. 127 (1999) 1463-1471. MR 1476123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] E. S. Belinsky. Summability of Fourier series with the method of lacunary arithmetical means at the Lebesgue points. Proc. Amer. Math. Soc. 125 (1997) 3689-3693. MR 1425111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jie Xiao. Cesàro transforms of Fourier coefficients of $L^{\infty}$-functions. Proc. Amer. Math. Soc. 125 (1997) 3613-3616. MR 1415377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter Schwartz. A cocycle theorem with an application to Rosenthal sets. Proc. Amer. Math. Soc. 124 (1996) 3689-3698. MR 1328377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. S. Bhatia and Babu Ram. The extensions of the Ferenc Móricz theorems. Proc. Amer. Math. Soc. 124 (1996) 1821-1829. MR 1307497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Per Sjölin. A remark on the Hausdorff-Young inequality . Proc. Amer. Math. Soc. 123 (1995) 3085-3088. MR 1273525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Casper Goffman. Porous sets and convergence of Fourier series . Proc. Amer. Math. Soc. 123 (1995) 3701-3703. MR 1283550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Sook Heui Jun. Univalent harmonic mappings on $\Delta=\{z\colon\ \vert z\vert >1\}$ . Proc. Amer. Math. Soc. 119 (1993) 109-114. MR 1148026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] W. C. Lang. On the entropy norm spaces and the Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 118 (1993) 861-863. MR 1166359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jie Wu. Coefficients de Fourier de fonctions \`a variation born\'ee . Proc. Amer. Math. Soc. 117 (1993) 689-690. MR 1150658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] W. Christopher Lang. A growth condition for Fourier coefficients of functions of bounded entropy norm . Proc. Amer. Math. Soc. 112 (1991) 433-439. MR 1045141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Martin Buntinas and Naza Tanović-Miller. Absolute boundedness and absolute convergence in sequence spaces . Proc. Amer. Math. Soc. 111 (1991) 967-979. MR 1039252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Donald J. Newman and André Giroux. Properties on the unit circle of polynomials with unimodular coefficients . Proc. Amer. Math. Soc. 109 (1990) 113-116. MR 1000163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Daniel Waterman. A generalization of the Salem test . Proc. Amer. Math. Soc. 105 (1989) 129-133. MR 929413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Martin Buntinas. Some new multipliers of Fourier series . Proc. Amer. Math. Soc. 101 (1987) 497-502. MR 908656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. Marshall Ash, Michael Rains and Stephen Vági. Fourier series with positive coefficients . Proc. Amer. Math. Soc. 101 (1987) 392-393. MR 902561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Hann Tzong Wang. Convex functions and Fourier coefficients . Proc. Amer. Math. Soc. 94 (1985) 641-646. MR 792276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Babu Ram. Integrability of power series . Proc. Amer. Math. Soc. 93 (1985) 255-261. MR 770532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Michael Schramm and Daniel Waterman. On the magnitude of Fourier coefficients . Proc. Amer. Math. Soc. 85 (1982) 407-410. MR 656113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Daniel Waterman. Fourier series of functions of $\Lambda $-bounded variation . Proc. Amer. Math. Soc. 74 (1979) 119-123. MR 521884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ling Yau Chan. Some properties of asymptotic functions and their applications . Proc. Amer. Math. Soc. 72 (1978) 239-247. MR 507315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2